# SDR COMA0760581

- Difficulty date: September 23, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 28,949 hours, 25,330 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Circuit Breaker
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5330 - ON TAKEOFF NOTED THAT NR 1 ENGINE OIL PRESSURE READ ZERO.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  RESET CIRCUIT BREAKER 1M1.  NO FURTHER DEFECTS.
